# SDR DALA2017121408598

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 78,360 hours, 59,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 291-307
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS STA 291 - 307 / LONG. 23L - 25L / DENT REPAIR - DTA-INFORM ENGINEERING. ERA273604-14 REV B FS STA 291-307/LONG, 23L-25L/DENT REPAIR TIME LIMITED. THIS LP IS TO BE TERMINATED. THE DTA HAS BEEN ACCOMPLISHED AND REQUIRES REPAIR REPLACEMENT PRIOR TO THE ACCUMULATION OF 60,000 TOTAL AIRFRAME FLIGHT CYCLES, AS INSTRUCTED IN THE PERMANENT REPAIR INSTRUCTIONS IN SECTION III OF REVISION C. THIS IS NOW TRACKED VIA LP 0309235. (LP0562053)
